MAUDE Adverse Event Report: TIDI PRODUCTS LLC POSEY SITTER ELITE; MONITOR, BED PATIENT

TIDI PRODUCTS LLC POSEY SITTER ELITE; MONITOR, BED PATIENT
Model Number 8345
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is based solely on the information provided by the customer.Due to product not being returned, reported issue cannot be determined with only the information available and customer did not provide any details regarding the patient fall.A tidi representative communication with customer noted that the unit in questions was over four years old.It was also noted that they would put language in their contract to evaluate inventory every 3.5-4 yrs to determine if product need to be replaced.A review of the complaint database revealed similar complaints of 8345 alarms either sounding when they shouldn¿t or not sounding when they should.Investigations into these complaints revealed that the most likely cause of the reported complaint is either damage to the sensor receptacle or damage to the rj-11 clip.Damage can cause the pins inside the sensor receptacle to become stuck down, either triggering no alarm or false alarm.It can also cause the sensor cable to not have a secure fit in the receptacle, which can allow movement to affect function.Likewise with damage to the sensor cable clip.Other causes, such as corrosion and moisture damage, are also a possibility.Being that the unit is already more than 3 years old since it was manufactured, it is unlikely that a manufacturing non-conformity contributed to the unit having no sound, and the likely cause of the reported issue is normal wear-and-tear.Instructions for use (ifu) were reviewed and found to provide adequate instructions and warnings for safe and effective use of the device.The instructions for use state: to reduce the risk of serious injury or death, test the alarm and sensor for proper operation prior to putting in service with a patient, and each time before leaving the patient unattended.If the alarm and/or sensor do not function properly, remove the alarm and sensor from service and replace them with a properly functioning alarm and/or sensor.Do not use the alarm, sensor or magnet if it does not activate each time weight is removed from the sensor, the chair belt sensor is unfastened, or magnet is removed from face plate.At this time there is no evidence that a manufacturing non-conformity contributed to the reported complaint.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Manufacturer reference file (b)(4).
 
Event or Problem Description
Customer reported complaint involving a patient fall.Limited information provided.

Brand Name
POSEY SITTER ELITE
Common Device Name
MONITOR, BED PATIENT
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key24631993
Report Number2182318-2026-00031
Device Sequence Number15691635
Product Code KMI
UDI-Device Identifier10190676005489
UDI-Public10190676005489
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8345
Device Catalogue Number8345
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2026
Initial Report FDA Received Date03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown